MathSciNet Relay Station
MathSciNet bibliographic data
MR1806041 42B25 (26D15 46E30)
Korey, Michael Brian Correction to: "Optimal factorization of Muckenhoupt weights'' [Trans. Amer. Math. Soc. 352 (2000), no. 11, 5251–5262; MR1694375]. Trans. Amer. Math. Soc. 353 (2001), no. 2, 839–851.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement